# SDR ASMF200609008

- Difficulty date: September 23, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 62,713 hours, 46,655 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water Heater
- Part number: 60224
- Part serial: 0925E2202
- Condition: Shorted
- Location: Fwd Galley
- Part time: 9,814 hours, 6,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, SMOKE ODOR IN FORWARD GALLEY. CAPTAIN SHUTDOWN ENGINES AND DURING MAINTENANCE CHECK A PIECE OF LOCKWIRE WAS DETECTED IN THE WATER HEATER CIRCUIT BREAKERS, CAUSING A SHORT CIRCUIT. GALLEY, COFFEE MAKERS AND OVENS CIRCUIT BREAKERS AREA WERE CHECKED, BEING ALL CORRECT. THE GALLEY WATER HEATER WAS DEFERRED BY MEL 25-12 AND DURING OVERNIGHT CHECK, THE WATER HEATER WAS REPLACED IAW MM 25-30-00, TESTED CORRECT AND DEFERRED REPORT WAS CLOSED.
